MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of the Association of Physicians of India · 2014

Dapsone hypersensitivity syndrome with myocarditis.

Pereira Carmen M, Vaz Marina, Kotha Sindhoora, Santosh N H

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug hypersensitivity with myocarditis is known to occur with many drugs especially with antiepileptics, sulpha-compounds and daposne. Dapsone (4, 4 diaminodiphenyl sulphone) induced hypersensitivity is known to occur in about 2% of leprosy patients on treatment and an incidence of 1.66% in non-leprosy patients. We report this rare case of dapsone hypersensitivity syndrome in a girl on dapsone who presented with fever, anaemia, jaundice, skin rash, lymphadenopathy, and hepatomegaly and later developed myocarditis. The drug was withdrawn and the patient was treated with steroids. She improved and was discharged. She relapsed after the corticosteroids were discontinued at home.

Для цитирования: Pereira Carmen M, Vaz Marina, Kotha Sindhoora, Santosh N H. Dapsone hypersensitivity syndrome with myocarditis.. The Journal of the Association of Physicians of India. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.